T Nation

Fat Burner Affecting Your Heart


#1

The other night I suffered from irregular heart rhythm, and increased heart rate (heart rate was 140 - 160 at rest).

For the record I have absolutely no heart problems, no family history of heart problems...

I am physically fit and in pretty good shape, rarely get sick.

At around 10:00 PM I went to bed, my heart rate started to increase like I was running on the treadmill. I wondered why, so I wore the heart rate monitor. Turns out it was 140 bmp. If I walked into the kitchen, it went up to 150 or higher.

It wasn't going down, so I headed into Emergency at the local hospital.
Long story short, they had to shock my heart out of the irregular rhythm. It didn't work the first time, so they had to do it a second time. (Not a good time for me)

They kept me overnight. Told me not to weight train or cardio for 5 days. They also told me no caffeine. (I don't drink or anything else except water so there was no issue there)

The doctor told me that it may have been the Hydroxycut since there were problems with others taking the supplement.

It was day two for me on a fat burner. I took the prescribed amount.

I never thought this would happen to me since I am in great shape. I used HOT-ROX Extreme before without any problems.

Anyone else have this experience or know anyone who has?